Send Inquiry Send SMS

Chlorpheniramine And phenylephriene, Paracetamol

Chlorpheniramine And phenylephriene, Paracetamol
Send Inquiry
Product Code : 15
Brand Name : AELCOLD-DS
Price And Quantity
  • Minimum Order Quantity
  • 200 Bottle
  • Price
  • 10 INR/Bottle
  • Price Range
  • 10.00 - 10.00 INR/Bottle
Product Specifications
  • Drug Type
  • Drug Solutions
  • Ingredients
  • Chlorpheniaramine2mg+ Phenylephriene 5mg + pcm 250mg 60 ml
  • Physical Form
  • Liquid
  • Function
  • Other
  • Recommended For
  • KID
  • Dosage
  • AS PER DOCTOR
  • Dosage Guidelines
  • 1 SPOON
  • Suitable For
  • Children
  • Quantity
  • 1 SPOON Boxes
  • Storage Instructions
  • COOL PLACE
Product Description

Chlorpheniramine And Phenylephriene, Paracetamol 

Being a quality-centric company, we are engaged in offering Aelcold-DS is a best combination of paracetamol, Chlorpheniramine, Phenylephrine hydrochloride. Our offered product is prescribed for kids for & gives temporarily relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses. In order to fulfill variegated requirements of our clients, the offered Aelcold-DS can be obtained in flexible packaging options. In addition to this, our product also help relieve itchy eyes/nose/throat, runny nose, watery eyes and sneezing.  

 

AELCOLD

  • Chlorpheniaramine2mg+ Phenylephriene 5mg + pcm 250mg
  • 60 ml
  • Uses

This combination medication is used to temporarily relieve symptoms caused by the common coldfluallergies, or other breathing illnesses (such as sinusitisbronchitis). Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezingDecongestants help to relieve stuffy nose and ear congestion symptoms.

If you are self-treating with this medication, carefully read the package instructions to be sure it is right for you before you start using this product. Some products have similar brand names but different active ingredients with different uses. Taking the wrong product could harm you. Ask your pharmacist if you have any questions about your product or its use.

Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (including some long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely. Do not use this product to make a child sleepy.

These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).

How to use Chlorpheniramine-Phenylephrine Elixir

Take this medication by mouth as directed by your doctor. If you are self-treating, follow all directions on the product package. If you have any questions, ask your doctor or pharmacist.

This medication may be taken with food if stomach upset occurs. Drink plenty of fluids unless otherwise directed by your doctor.

If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

Do not crush or chew extended-release tablets or capsules. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

If you are using chewable tablets, chew each tablet thoroughly before swallowing.

If you are using a product made to dissolve in the mouth (tablets/strips), dry your hands before handling the medication. Place each dose on the tongue and allow to dissolve completely, then swallow it with saliva or with water.

Dosage is based on the product you are taking and your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed without your doctor's approval. Improper use (abuse) of this medication may result in serious harm (such as hallucinationsseizure, death).

If your doctor directs you to take this medication daily, take it regularly to get the most benefit from it. To help you remember, take it at the same time(s) each day.

Tell your doctor if your condition persists for more than 1 week, if it worsens, or if it occurs with fever, rash, or persistent headache. These may be symptoms of a serious medical problem and should be checked by a doctor.

 

Trade Information
  • FOB Port
  • 1
  • Payment Terms
  • Cash Advance (CA)
  • Supply Ability
  • 500 Bottle Per Day
  • Delivery Time
  • 30 Days
  • Sample Available
  • Yes
  • Sample Policy
  • Free samples are available
  • Packaging Details
  • 166 BOTTLES IN 1 CASE
  • Main Export Market(s)
  • Asia
  • Main Domestic Market
  • All India
  • Certifications
  • ISO WHO GMP CERTIFIED LONG EXP

AELIDA HEALTHCARE
X